Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 11, NWS Wilmington, NC

January 30, 2021

NWS Wilmington, NC issued this small craft advisory at Jan 30, 2021, 3:38 AM EST. It took effect at Jan 31, 2021, 9:00 AM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jan 30, 2021, 3:38 AM EST (08:38 UTC)
In effect from
Jan 31, 2021, 9:00 AM EST
Expired
Feb 3, 2021, 12:00 PM EST
In force
3 days
Issued by
NWS Wilmington, NC

The text

As transmitted.

988 
WHUS72 KILM 300838
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
338 AM EST Sat Jan 30 2021

AMZ250-252-254-256-302000-
/O.NEW.KILM.SC.Y.0011.210131T1400Z-210201T1700Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
338 AM EST Sat Jan 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO NOON EST
MONDAY...

* WHAT...Southeast to South winds 15 to 25 kt with gusts up to 30
  kt Sun afternoon will veer to the Southwest Sun night and Mon.
  Seas will peak in the 4 to 8 ft range, highest outer waters off
  Cape Fear.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...From 9 AM Sunday to noon EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
dch
12 follow-up statements
817 
WHUS72 KILM 301725
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
1225 PM EST Sat Jan 30 2021

AMZ250-252-254-256-310500-
/O.CON.KILM.SC.Y.0011.210131T1400Z-210201T1700Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
1225 PM EST Sat Jan 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
NOON EST MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...From 9 AM Sunday to noon EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

8
638 
WHUS72 KILM 310243
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
943 PM EST Sat Jan 30 2021

AMZ250-252-254-256-311200-
/O.CON.KILM.SC.Y.0011.210131T1400Z-210201T1700Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
943 PM EST Sat Jan 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
NOON EST MONDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...From 9 AM Sunday to noon EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
992 
WHUS72 KILM 310733
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
233 AM EST Sun Jan 31 2021

AMZ250-252-254-256-312100-
/O.CON.KILM.SC.Y.0011.210131T1400Z-210201T1700Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
233 AM EST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO NOON EST MONDAY...

* WHAT...South to Southwest winds 15 to 25 kt with gusts up to 30
  kt and seas 4 to 8 ft expected.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...From 9 AM this morning to noon EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

dch
567 
WHUS72 KILM 312028
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
328 PM EST Sun Jan 31 2021

AMZ250-252-254-256-011100-
/O.EXT.KILM.SC.Y.0011.000000T0000Z-210202T2300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
328 PM EST Sun Jan 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 5 to 10 ft, highest offshore.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until 6 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

8
959 
WHUS72 KILM 010213
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
913 PM EST Sun Jan 31 2021

AMZ250-252-254-256-011200-
/O.CON.KILM.SC.Y.0011.000000T0000Z-210202T2300Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
913 PM EST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until 6 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
599 
WHUS72 KILM 010949
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
449 AM EST Mon Feb 1 2021

AMZ250-252-254-256-012100-
/O.EXT.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
449 AM EST Mon Feb 1 2021

...SMALL CRAFT ADVISORY EXTENDED UNTIL NOON EST WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas
  4 to 8 ft...highest off Cape Fear and north of Cape Romain 
  respectively.
 
* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until noon EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

dch
831 
WHUS72 KILM 011930
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
230 PM EST Mon Feb 1 2021

AMZ250-252-254-256-021100-
/O.CON.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
230 PM EST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. Steep
  and dangerous seas of 6 feet offshore in the offshore winds.  

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until noon EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

8
261 
WHUS72 KILM 020921
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
421 AM EST Tue Feb 2 2021

AMZ250-252-254-256-022100-
/O.CON.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
421 AM EST Tue Feb 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas
  peaking today at 3 to 7 ft, highest outer waters off Cape Fear.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until noon EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

dough
339 
WHUS72 KILM 022032
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
332 PM EST Tue Feb 2 2021

AMZ250-252-254-256-030500-
/O.CON.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
332 PM EST Tue Feb 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. 
  Seas peaking today at 3 to 7 ft, highest outer waters off Cape 
  Fear.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until noon EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
414 
WHUS72 KILM 022343
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
643 PM EST Tue Feb 2 2021

AMZ250-252-254-256-030900-
/O.CON.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
643 PM EST Tue Feb 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until noon EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

9
475 
WHUS72 KILM 030803
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
303 AM EST Wed Feb 3 2021

AMZ250-252-254-256-031700-
/O.CON.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
303 AM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until noon EST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
441 
WHUS72 KILM 031705
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
1205 PM EST Wed Feb 3 2021

AMZ250-252-254-256-032000-
/O.EXP.KILM.SC.Y.0011.000000T0000Z-210203T1700Z/
/O.NEW.KILM.SC.Y.0012.210203T1705Z-210203T2000Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
1205 PM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Southeast North Carolina and Northeast South Carolina 
  coastal waters.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 12:48 AM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Jan 30, 12:48 AM EST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1248 AM EST Sat Jan 30 2021

.SYNOPSIS...
Chilly weather will continue into the weekend as high pressure
builds across the Mid Atlantic states. Rain chances return
Sunday along with warmer weather as another low pressure system
moves across the Southeast. Dry and cool high pressure will
build in from west Monday through Wednesday next week with a
warming trend beginning on Thursday.

&&

.UPDATE...
No changes to the forecast with the late evening update. Low
temperatures are on schedule and there aren't any clouds within
hundreds of miles of the area outside of the cloud streets
offshore and by definition these are staying in place.

&&

.NEAR TERM /THROUGH SUNDAY/...
One of the chilliest nights of the 2020-2021 winter is upon us as
high pressure builds southeastward from the Midwestern states. Our
airmass remains very chilly with 850 mb temps -2 to -4C and our
highs so far today only in the lower 40s even under full sunshine.
Where winds and warm soils led to steep low level lapse rates and
lows several degrees above MOS guidance last night, I'm expecting
the development of a radiational inversion this evening with winds
becoming calm or close to calm. Forecast lows are close to MOS
consensus with 23-27 degrees tonight, except near 20 in the
typically cold inland pocosins of southeastern North Carolina.

The surface high will reach the North Carolina coast Saturday
afternoon. With lighter winds and cold advection over, highs should
reach 45-50 -- coldest on the beaches where a weak seabreeze may
develop during the afternoon. Cirrus will begin to increase by late
in the day and will thicken up appreciably Saturday night in advance
of the next low moving across the Mississippi Valley. After midnight
low level flow behind the departing high will veer and begin a
period of strong warm advection that will continue into Sunday. Up
through sunrise Sunday morning this Atlantic moisture appears to top
out around 7000 feet and the entire low cloud deck will be too warm
for snow or even efficient hydrometeor growth. I'm still maintaining
small PoPs (20-40 percent) for late night rain, especially across
South Carolina where the warm advection will develop most strongly
and the shape of the 295K isentropic surface implies lift will occur.

Coldest temperature observed so far this winter:
Lumber River State Park, NC   20    12/27/2020    NWS coop site
Mullins, SC                   21    12/26/2020    NWS coop site
Hartsville, SC                21    12/26/2020    NWS coop site
Florence, SC                  22    12/26/2020    Airport
Darlington, SC                22    12/27/2020    NWS coop site
Lumberton, NC                 23    12/26/2020    RAWS station
N. Myrtle Beach, SC           24    12/26/2020    Airport
Longwood, NC                  24    12/26/2020    NWS coop site
Wilmington, NC                25    12/26/2020    Airport
Georgetown, SC                25    12/27/2020    NWS coop site

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
Forecast challenge right off the bat Sunday regarding high
temperatures. Cold air wedge poised to possibly hold over
northwestern zones while coastal warm surge tries to overwhelm the
airmass. Favored solutions advance the boundary over very roughly
half of the area, leading to a 10+ degree gradient in high
temperatures as coastal locales top 60 whereas anywhere that remains
mired in the wedge will be hard pressed to top 50 by much. Light
rain will be possible at just about any time Sunday but the better
chance and higher QPF prospects come Sunday night as the cold air
surges back in from the NW. Cannot rule out a rumble of thunder but
have left out at this time given diurnal unfavorableness as well as
in deference to the SPC day 3 thunder line that only gets roughly to
CHS. Deep layer drying kicks in by daybreak Monday. A few mainly non-
measurable showers appear possible due to the very cold
temperatures aloft while low level CAA keeps highs shy of 50.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Impressive upper trough swings off the coast on Tuesday allowing for
dry NW flow but also a brisk and chilly day with highs in the upper
40s and lows in the upper 20s. The CAA shuts down on Wednesday but
shallow mixing will lead to almost similar highs. Return flow should
provide a seasonable to slightly mild Thursday; its continuation and
strengthening then bringing a warm Friday but also the return of
shower chances.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
VFR conditions expected throughout this 24 hr TAF Issuance
period. Calm winds early this morning will become NE around
5 kt daytime morning and become E-SE 5 to 9 kt this aftn. Winds
will back to easterly 5 kt or less this evening. Center of sfc
high pressure will drop to the Eastern Carolinas today, then
slide just off the NC coast tonight. Jetstream thin cirrus to
move across today. Mid-level ridge axis to slide across this
evening with high level then mid level clouds pushing across
the terminals.

Extended Outlook...Low pressure system accompanied with
reduced flight restrictions will affect the region from
pre-dawn Sun thru Mon night. Mainly VFR expected Tue thru
Wed with gusty NW winds Tue.

&&

.MARINE...
Through Saturday night...High pressure centered over Ohio will
build southeastward across the Appalachians tonight. Moderate
northerly winds tonight will veer northeasterly on Saturday and
become light as the high reaches the North Carolina coast during
the afternoon. Seas inside of 20 miles from shore will subside
to only 1-2 feet. The calm won't last long, however, as a warm
front ahead of low pressure moving east across the

 Sat evening. as surface
high pressure builds in from the north and west. The only hint
at even clouds will be tomorrow evening as warm advection
begins.
 mid
Mississippi Valley will approach from the south Saturday night.
Veering winds will begin to increase in speed after midnight.
All models agree with this scenario and this is a high
confidence forecast.

Sunday through Wednesday... Warm front lifts across the waters and
moves over land on Sunday putting the entire FA in an increasingly
breezy warm sector. Though cool SSTs do look to inhibit vertical
mixing to an extent all guidance appears supportive of advisory-
worthy wind and seas. A sharp veer to W or NW Sunday night as the
following cold front pushes through will drop wind speeds but the
steepening wave faces and continued 6 ft seas will still require
advisory flags that may well last into Monday. NW flow continues
into Tuesday but flags should drop as seas abate. Quiet weather
slated for Wednesday as high pressure builds in.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...MBB
UPDATE...SHK
NEAR TERM...TRA
SHORT TERM...MBB
LONG TERM...MBB
AVIATION...DCH
MARINE...TRA/MBB/SHK
Hazardous weather outlook, Jan 29, 3:06 PM EST, 12 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
306 PM EST Fri Jan 29 2021

AMZ250-252-254-256-302015-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
306 PM EST Fri Jan 29 2021

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Winds and seas are expected to reach Small Craft Advisory criteria
Sunday into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059-
302015-
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Inland New Hanover-Coastal New Hanover-Inland Brunswick-
Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
306 PM EST Fri Jan 29 2021

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

9

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 3:42 AM ESTCoastal Flood AdvisoryILMNew Hanover8 hr

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.